EconPapers    
Economics at your fingertips  
 

On Common Fixed Point Theorems in the Stationary Fuzzy Metric Space of the Bounded Closed Sets

Dong Qiu, Chongxia Lu, Wei Zhang and Yuzhong Mo

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

Under the -contraction conditions, we prove common fixed point theorems for self-mappings in the space of the bounded closed sets in the complete stationary fuzzy metric space with the -fuzzy metric for the bounded closed sets.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/951259.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/951259.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:951259

DOI: 10.1155/2013/951259

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:951259